MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via complaint submission tool that at the start of an arthroscopy the (b)(6) didn¿t showed proper imaging, the image was flickering and had horizontal lines across the monitor.After several power cycles with the cable and setting alterations on the system, it starting working properly.No patient consequence and no surgical delay was reported.No additional information was provided.Additional information from the affiliate confirmed a surgical delay did not occur.
 
Additional Manufacturer Narrative
H10 additional narrative: investigation summary
=
> according to the information provided, it was reported that at the start of an arthroscopy the rad32" 4k/uhd medical display didn¿t showed proper imaging, the image was flickering and had horizontal lines across the monitor.After several power cycles with the cable and setting alterations on the system, it starting working properly.As the source of the issue is not clear the display will not be sent for repair.The complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device serial number:(b)(4) and no non-conformances were identified. at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device serial number:(b)(4) and no non-conformances were identified.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9857057
Report Number1221934-2020-00923
Device Sequence Number19621352
Product Code FCW
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date06/10/2020
Patient Sequence Number1